# SDR DALA2023092607926

- Difficulty date: September 25, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 56,897 hours, 29,904 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 1 RT DOOR NOT FULLY OPENING. CORRECTIVE ACTION: CLEANED AND EXERCISED GUST LOCK IAW A320 AMM 55-1. (9659184)
